# SDR SWAA2025121551414

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 72,888 hours, 43,717 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BELOW FWD INBD CORNER OF PANEL 651AT HAD A CRACKED FITTING.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02-0G-0-A00729.
